Research Paper | Mathematics | India | Volume 8 Issue 7, July 2019
New Results for Impulsive Nonlocal Fractional Integro-Differential Equations
S. Suresha, G. Thamizhendhi
In this paper, we study the uniqueness of solutions for impulsive fractional integro differential equations with nonlocal conditions. The main results are discussed through the theory of fixed point.
Keywords: Fractional differential equations, Fractional Derivative and integral, fixed point theorem, uniqueness
Edition: Volume 8 Issue 7, July 2019
Pages: 392 - 400
How to Cite this Article?
S. Suresha, G. Thamizhendhi, "New Results for Impulsive Nonlocal Fractional Integro-Differential Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20199407, Volume 8 Issue 7, July 2019, 392 - 400